# SDR SWAA2019052933149

- Difficulty date: May 9, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 147A7500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT PLATE BAFFLE CRACKED BETWEEN BS. 927 TO BS. 947, RBL 23.  R&R BAFFLE IAW SRM & DWG.
